Couldn't find what you looking for?

TRY OUR SEARCH!

My 9 year old daughter has had a cough and watery eyes bad for months. We got her on allergy meds but then the coughing got worse and the doctor put her on cephdiner I think its called. ( an antibiotic) Now shes been on it for three days and is waking up crying hard of terrible pain in her throat and she has dark spots on her tounge. Isnt it strange to get a sore throat when you are already on an antibiotic? I'm worried for her. Help anyone please?

Loading...

Well,

Did her doctor check her tonsils? I think that this might have some connections with tonsil infection. Children often have problems with tonsils and that is why they get their tonsils out to avoid these kinds of complications. However the antibiotics should’ve helped her with the throat soreness. Has she been taking anything for pain? Try to give here mixture of ginger and honey for the sore throat. I know that people use this remedy to ease the soreness in the throat. Did she had any injuries in the neck area? Could this be some internal bleeding from some sort of injury? I hope this helped you in any way.

Good luck,

Karel

Reply

Loading...